# SDR DL76L060653

- Difficulty date: August 12, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 76,982 hours, 11,747 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ECS SYSTEM CAUSED SMOKE AND FUMES WHEN TAKEOFF POWER WAS APPLIED.  CLEARED IN ABOUT 2 MINUTES BUT TWO LAV SMOKE DETECTORS WENT OFF.  PACKS RAN UNABLE TO FAULT.
